Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 4, Pages 557–565 (Mi vmp564)  

Composition of infinitary structures

G. G. Ryabov, V. A. Serov

Lomonosov Moscow State University, Research Computing Center

Abstract: The infinitary structure of an $n$-cube, global $k$-ary trees, and natural numbers are considered as a single genetic structure. A number of geometric characteristics of the shortest paths in an $n$-cube are specified and the properties of prime number symmetry among the natural numbers are studied on the basis of this structure.

Keywords: $n$-куб, $n$-cube, symbolic matrix, global $k$-ary tree, $k$-tuples of natural numbers, difference tabloid, symmetry of prime numbers, incompatibility relatio.

Full text: PDF file (382 kB)
UDC: 512.531; 515.124; 004.2
Received: 10.09.2015

Citation: G. G. Ryabov, V. A. Serov, “Composition of infinitary structures”, Num. Meth. Prog., 16:4 (2015), 557–565

Citation in format AMSBIB
\Bibitem{RyaSer15}
\by G.~G.~Ryabov, V.~A.~Serov
\paper Composition of infinitary structures
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 4
\pages 557--565
\mathnet{http://mi.mathnet.ru/vmp564}


Linking options:
  • http://mi.mathnet.ru/eng/vmp564
  • http://mi.mathnet.ru/eng/vmp/v16/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:73
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022